On Boundary Behaviour of Harmonic Functions in Hölder Domains.
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 447-462
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
uniformly elliptic operator, boundary Harnack principle, smooth coefficients, -harmonic measure
@article{JFAA_1998__4_2_59576,
author = {Fausto Ferrari},
title = {On {Boundary} {Behaviour} of {Harmonic} {Functions} in {H\"older} {Domains.}},
journal = {The journal of Fourier analysis and applications},
pages = {447--462},
year = {1998},
volume = {4},
number = {2},
zbl = {0922.31005},
url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59576/}
}
Fausto Ferrari. On Boundary Behaviour of Harmonic Functions in Hölder Domains.. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 447-462. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59576/